# SDR WVER1122201500004

- Difficulty date: November 22, 2015
- Submitted: November 22, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON FUSELAGE SIDE AFT LANDING GOUGED FROM PAX DOOR ROLL PIN. REPAIRED IAW REO 670-53-21-582.
